Alert archive / Maine / Gale Warnings in 2017
Gale Warning 10, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 26, 2017, 2:52 AM EST. It took effect at Jan 27, 2017, 3:00 AM EST. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2017, 2:52 AM EST (07:52 UTC)
- In effect from
- Jan 27, 2017, 3:00 AM EST
- Expired
- Jan 28, 2017, 10:51 AM EST
- In force
- 32 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
875 WHUS71 KCAR 260752 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 252 AM EST THU JAN 26 2017 ANZ050-051-262130- /O.CAN.KCAR.SC.Y.0011.000000T0000Z-170126T1000Z/ /O.NEW.KCAR.GL.W.0010.170127T0800Z-170128T0800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 252 AM EST THU JAN 26 2017 ...GALE WARNING IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS AROUND 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-260900- /O.CAN.KCAR.SC.Y.0011.000000T0000Z-170126T1000Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 252 AM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ARE CURRENTLY BELOW SMALL CRAFT ADVISORY THRESHOLDS. $$ VJN
11 follow-up statements
898 WHUS71 KCAR 261359 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 859 AM EST THU JAN 26 2017 ANZ050-051-262200- /O.CON.KCAR.GL.W.0010.170127T0800Z-170128T0800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 859 AM EST THU JAN 26 2017 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-262200- /O.NEW.KCAR.SC.Y.0012.170127T0800Z-170128T0800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 859 AM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
136 WHUS71 KCAR 261910 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 210 PM EST THU JAN 26 2017 ANZ050-051-270315- /O.CON.KCAR.GL.W.0010.170127T0800Z-170128T0800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 210 PM EST THU JAN 26 2017 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-270315- /O.CON.KCAR.SC.Y.0012.170127T0800Z-170128T0800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 210 PM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
120 WHUS71 KCAR 270313 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1013 PM EST THU JAN 26 2017 ANZ050-051-271115- /O.CON.KCAR.GL.W.0010.170127T0800Z-170128T0800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1013 PM EST THU JAN 26 2017 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-271115- /O.CON.KCAR.SC.Y.0012.170127T0800Z-170128T0800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1013 PM EST THU JAN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 3 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
270 WHUS71 KCAR 270847 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 347 AM EST FRI JAN 27 2017 ANZ050-051-272130- /O.CON.KCAR.GL.W.0010.000000T0000Z-170128T0800Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 347 AM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-272130- /O.CON.KCAR.SC.Y.0012.000000T0000Z-170128T0800Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 347 AM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
808 WHUS71 KCAR 271402 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 902 AM EST FRI JAN 27 2017 ANZ050-051-272215- /O.EXT.KCAR.GL.W.0010.000000T0000Z-170128T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 902 AM EST FRI JAN 27 2017 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-272215- /O.EXT.KCAR.SC.Y.0012.000000T0000Z-170128T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 902 AM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
529 WHUS71 KCAR 271925 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 225 PM EST FRI JAN 27 2017 ANZ050-051-280330- /O.CON.KCAR.GL.W.0010.000000T0000Z-170128T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 225 PM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-280330- /O.CON.KCAR.SC.Y.0012.000000T0000Z-170128T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 225 PM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
994 WHUS71 KCAR 272132 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 432 PM EST FRI JAN 27 2017 ANZ050-051-280600- /O.CON.KCAR.GL.W.0010.000000T0000Z-170128T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 432 PM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-280600- /O.CON.KCAR.SC.Y.0012.000000T0000Z-170128T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 432 PM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
154 WHUS71 KCAR 280359 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1059 PM EST FRI JAN 27 2017 ANZ050-051-281200- /O.CON.KCAR.GL.W.0010.000000T0000Z-170128T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1059 PM EST FRI JAN 27 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-281200- /O.CON.KCAR.SC.Y.0012.000000T0000Z-170128T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1059 PM EST FRI JAN 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NORCROSS
252 WHUS71 KCAR 280716 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 216 AM EST SAT JAN 28 2017 ANZ050-051-281600- /O.CON.KCAR.GL.W.0010.000000T0000Z-170128T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 216 AM EST SAT JAN 28 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-281600- /O.CON.KCAR.SC.Y.0012.000000T0000Z-170128T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 216 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
932 WHUS71 KCAR 281424 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 924 AM EST SAT JAN 28 2017 ANZ050-051-281600- /O.CON.KCAR.GL.W.0010.000000T0000Z-170128T1600Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 924 AM EST SAT JAN 28 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-281600- /O.CON.KCAR.SC.Y.0012.000000T0000Z-170128T1600Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 924 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
467 WHUS71 KCAR 281551 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1051 AM EST SAT JAN 28 2017 ANZ050-051-290000- /O.CAN.KCAR.GL.W.0010.000000T0000Z-170128T1600Z/ /O.EXB.KCAR.SC.Y.0012.000000T0000Z-170129T1700Z/ COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- 1051 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-290000- /O.EXT.KCAR.SC.Y.0012.000000T0000Z-170129T1700Z/ INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 1051 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CB
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 25, 10:33 PM EST, 4 hours 19 minutes earlier.
Area forecast discussion, Jan 25, 10:33 PM EST, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Caribou ME 1033 PM EST Wed Jan 25 2017 .SYNOPSIS... Low pressure across northeast Nova Scotia coast will move eastward overnight and a weak ridge of high pressure will build over the area. A cold front will cross the area later Thursday into Thursday night with cooler temperatures Friday into the weekend. && .NEAR TERM /THROUGH THURSDAY/... 1020 PM Update... Area of snow that put down up to .5" of new in some spots has lifted n to the Crown of Maine. IR satl enhancement matching up w/the radar. Metars and webcams indicate some snow still falling across the St. John Valley. Upper disturbance lifting across the region sparking some more activity across the northern areas. Decided to add a quick inch of snow to the forecast for northern areas w/this line. Temps were falling back into the upper 20s and lower 30s. Clearing across the Downeast and coast will allow for temps to drop back adn the potential for some fog development. The RAP/NAM sounding showed llvl moisture holding w/drying above 700mbs. The disturbance as mentioned above could allow for snow showers or perhaps freezing drizzle in the downeast region. Daycrew had this addressed well and stayed w/this thinking overnight. Previous Discussion... Behind the upper trough, precipitation will end and there will be some clearing across the southern half of the forecast area. This will produce some lows in the mid to upper 20s and creates some concern for black ice and slick spots as moisture on road surfaces refreezes. For Thursday, a clipper system will propagate eastward from the Great Lakes region. There had been some indications that this system would be more robust with rain in the Down East region due to coastal redevelopment of the low. Instead, little precipitation will fall and pops have been reduced significantly. There are two subtle issues that merit discussion in association with this system. First, late tonight into the early morning, a southerly flow will overrun a cold shallow surface layer in the Down East region as well as the Bangor area. This could cause a few light snow showers and pockets of freezing drizzle around the morning commute. The second area to watch will be the actual passage of the surface trough and upper level shortwave in the afternoon. At this point, will go with chance pops for rain and snow showers, but can't rule out some heavier showers by late afternoon. Otherwise, all areas will have a cloudy day with continued mild high temperatures in the low 30s north and upper 30s to lower 40s towards Bangor and Ellsworth. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... A cold front will cross the region Thursday night with mostly cloudy skies along with a chance of snow showers across the north and mountains. Across the remainder of the forecast area expect mostly cloudy skies along with a chance of snow/rain showers during the evening with partly to mostly cloudy skies overnight. Trofs will cross the region Friday then again Saturday. Generally expect mostly cloudy skies along with a chance/slight chance of snow showers across the north and mountains Friday into Saturday. Across the remainder of the region expect partly/mostly cloudy skies Friday into Saturday. Could also have a chance/slight chance of snow showers Friday into Friday night. Temperatures will be at slightly above normal levels Friday. Near normal, to slightly above normal, level temperatures are expected Saturday. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... The extended models are in good agreement through the first half of the extended. A filling low over eastern Quebec with a trough that extends southwest across the eastern Great Lakes, and a high pressure ridge built into southern Maine will be the primary weather features affecting the weather for Maine at the start of the period. Saturday evening through Sunday evening the low will continue to slowly move east into the Canadian Maritimes, the trough will begin to fill, and move east of Maine by early Tuesday morning. A new low over Lake Superior with a front extending southeast across Lakes Michigan, Huron and western Ontario will be the next weather maker to affect our area. The high pressure ridge will crest over the area early Tuesday morning. By early Wednesday morning the front associated with the low over the Great Lakes will make its way into western Maine. From Wednesday morning through the end of the period the GFS and ECMWF have a differing solution. The GFS moves the front through Maine by Wednesday evening, and the associated low into eastern New Brunswick by the end of the period. Maine would remain in wrap around precipitation through the end of the period. The ECMWF, shows a broad area of lower heights associated with an upper level low over eastern Quebec. The low and associated frontal system no longer distinguishable. The broad area of lower heights remain over the area through the end of the period. Loaded a blend to smooth out the differences in the models. Loaded NAWAVE4 for seas in the coastal waters. Loaded windgust by factor tool. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... NEAR TERM: IFR conditions due to low cigs, drizzle and snow showers will continue into the evening. Improvement will reach BGR and BHB first in the evening with VFR conditions. The improvement will then spread north by midnight with MVFR cigs. These MVFR cigs will then be the predominant condition north of HUL through Thursday evening. For BGR and BHB, there is concern about freezing drizzle early Thursday morning accompanied by IFR cigs. SHORT TERM: Occasional MVFR conditions are expected across the entire region early Thursday night. Occasional MVFR conditions will persist across the north and mountains later Thursday night with VFR conditions developing Downeast. Occasional MVFR conditions will persist across the north and mountains Friday with generally VFR conditions Downeast. Occasional MVFR conditions are expected across the entire region Friday night. Occasional MVFR conditions persist across the north and mountains Saturday, with generally VFR conditions Downeast. VFR conditions are expected across the entire region Sunday into Monday. Gusty west winds, up to around 30 mph, are expected across the region Friday. && .MARINE... NEAR TERM: Will continue with the existing SCA timing. There will only be a short window before the next SCA ramps up late Thursday. SHORT TERM: Small craft advisory conditions are expected across the waters Thursday night into Saturday. Have kept winds at strong small craft advisory levels Friday. However, wind gusts could approach gale levels Friday and this will have to be monitored for possible gale headlines. Visibilities could be reduced in showers early Thursday night. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...None. MARINE...Small Craft Advisory until 5 AM EST Thursday for ANZ050>052. && Near Term...Hewitt
Hazardous weather outlook, Jan 25, 6:42 AM EST, 20 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 642 AM EST WED JAN 25 2017 MEZ001>006-010-011-015>017-029>032-261145- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 642 AM EST WED JAN 25 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-261145- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 642 AM EST WED JAN 25 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 7:06 PM EST | Special Weather Statement | CAR | Aroostook | 69 min |
| Jan 26, 8:59 AM EST | Small Craft Advisory | CAR | 4 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.